MathSciNet Relay Station
MathSciNet bibliographic data
MR1742147 60J65 (60G40 65C50 65D30)
Novikov, Alex; Frishling, Volf; Kordzakhia, Nino Approximations of boundary crossing probabilities for a Brownian motion. J. Appl. Probab. 36 (1999), no. 4, 1019–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement